# SDR AALA202002259032

- Difficulty date: February 13, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 18,952 hours, 7,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN WET AREA FLOOR SHEAR WEB AT BS 986.5 AND LBL 33. REPAIRED SHEAR WEB PER EA 303378.
